# SDR SWAA2023120521567

- Difficulty date: November 14, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 19,602 hours, 9,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM MADE TO CORRECT TABLE ON CUSTOMER CARD {FWD CARGO FLOOR PANEL 120CF IS CORRODED AT MOUNTING HOLES [TTG8Q00PC7KZ]}<[01] MEASUREMENT TABLE UPDATED AND CORRECTED.;[02] VERIFIED STEP 1.
